MAUDE Adverse Event Report: DEPUY SYNTHES SPINE COUGAR; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SYNTHES SPINE COUGAR; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 187105108
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device not returned for evaluation.
 
Event or Problem Description
Anterior scoliosis.173205110 alif cage small 5degree 10mm this item broke as it was positioned in the patient and then removed.All pieces of the implant were obtained and discarded by the surgical team.A different sized cage was then implanted at this level of the spine and there was no delay in surgery.187105108 alif cage small 5degree 8mm the thread of this item was stripped during implantation when the insertion instrument was used to manoeuvre the implant into position.The surgeon no longer needed to position the implant any further after this manoeuvre and therefore the implant stayed insitu and there was no added delay in surgery.

Brand Name
COUGAR
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6904203
Report Number1526439-2017-10774
Device Sequence Number1354174
Product Code MQP
UDI-Device Identifier10705034135342
UDI-Public(01)10705034135342
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number187105108
Device Catalogue Number187105108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1